# SDR USAA2014050800018

- Difficulty date: May 6, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 18,670 hours, 2,591 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT L3 DOOR ASSIST BOTTLE FOUND LOW ON DAILY CHECK.  SERVICED L3 DOOR ASSIST BOTTLE.
